I am in agony with my left hip and leg is totally numb,it feels like ive had an epidural,i cant sit at all and the pain is constant. Help x
2 Feb 2012
I am sorry you are in agony.
Please click on the link to read the full interaction:
All the best,
- Paracetamol Drug Information
- Gabapentin Drug Information
- Naproxen Drug Information
- Tramadol Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 2 Feb 2011
when taking 100mg of aspirin and manidol for a heart problem, is it possible to take 600mg of a paracetamol for neuralga? recently my mother was in ...
1 answer • 17 Aug 2011
I have severely burnt my hand, and have lost most of the skin off the top of my hand and fingers... I take tramadol regularly and am taking ...
4 answers • 17 Dec 2011
injured rib that is excruciatingly painful. Is it safe to use all these drugs? My Gabapentin is tid, the Tramadol and Robaxin are every 4-6 hrs. It ...
3 answers • 23 Aug 2013